I don't know if this will help you but I recently took myself off Oxycontin ER and IR. I was on 40 mg three times a day and then 5--10 mg of oxycodone IR for breakthrough.
What I did to taper was this.
First cut was too big so please don't do this.....but I went from 40 mg ER down to 25 mg ( one 20 mg ER and one 5 mg IR) . This brought on withdrawal symptoms that were moderate in intensity. The worst day was the second one where I just felt really crappy, like I was getting the flu....
I stayed at that dose for three days.....then I would cut down by 5 mg every three days. I kept the withdrawal symptoms down , actually was not bothered at all with any withdrawal symptoms from that point on.
I would get the sweating thing going on with the meds but I also was on baclofen and Lyrica at the same time so I'm not sure which medication caused the sweating but it was like I had come from a shower and my hair was dripping wet, my chest, etc....it would last about 15 minutes and stop.
I wanted to get a real gauge on my pain levels ( we were going to switch to Opana since the Oxy had ceased to be helpful as it once was and I didn't want to keep going up in dosage).
I also wanted to see if I could just go with a prn medication instead of the long acting ones, but as you know that didn't work.
I hope this helps you....the withdrawal symptoms seem to be worst on the 2nd day if you are going to have them.....if you can ride out those days, it gets better on the third day....the worst is over.
If I can help , please feel free to ask.